# SDR IPXA2023012490218

- Difficulty date: January 10, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 34,539 hours, 22,608 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG2,  MAJOR REPAIR, EXISTING REPAIR WAS FOUND AT BS 1460 STRINGER 25L TO 27. LINSPECTED REPAIR IAW EO B757-531027182-C.  ORIG SUBMISSION DATE: 1/24/2023
